# SDR SCNA20240310127

- Difficulty date: November 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 70,393 hours, 26,887 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 75105 NR00007: N/R-00001 - DEFECT: MECH-676694: REPAIRED CRACK DAMAGE ON LH SIDE OF 663 BULKHEAD @ LBL 40 WL 160. - - RESOLUTION: REPAIRED CRACK DAMAGE ON LH SIDE OF 663 BULKHEAD AT LBL 40 WL 160 IAW SRM 51-70-04-2R-10.
